MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1032804
Medical Device Problem Code Failure to Recalibrate (1517)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for routine preventive maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the device failed a step during testing.The device was recalibrated to address the issue.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key7798768
Report Number2518422-2018-01931
Device Sequence Number13500732
Product Code CBK
UDI-Device Identifier00606959033863
UDI-Public00606959033863
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1032804
Device Catalogue Number1032804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1